# SDR ABXA2021317032

- Difficulty date: April 16, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 65,411 hours, 44,064 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: 143T30011
- Condition: Cracked
- Location: Bs 676-677 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE STRINGER 23L STA 676 IS CRACKED AT THE IAI STRINGER SPLICE. REPAIRED S23L @ F.S. 676 IAW B767 SRM 53-00-03 REPAIR 2
